I was prescribed Wellbutrin today and wanted to know if anyone has had any significant side-effects related to weight.
I have heard it can help you lose weight but I was wondering if anyone thinks that even people who are underweight can see these effects. My BMI is about 18 and I hope to lose another 5lbs. I know it isnt exactly healthy to want to lose weight but, other than the weight, I am in perfect health.
So any personal accounts or help would be greatly appreciated.
If your BMI ia under 18.5 you are underweight and are putting yourself at some healthrisks. It is just as dangerous to be underweight as it is to be overweight.
Wellbutrin can cause weightloss this is true. But I am wondering are on Wellbutrin because you are displeased about your body? I applogize for making assumptions but from your post you seem to be happy about being able to lose more weight.
but i think you are missing the point. You are underweight now.. and losing more will only intensify that and make any health issues you have worse. I am surprised your pcp has agreed to gie you anything that can cause any additional weight loss considering how thin you are now. Please reconsider your quest for the last 5 pounds. It can have some ver serious reactions
I just started Wellbutrin about 3 weeks ago and have not noticed any weight loss. I was on celexa and my weight increased a lot. Does anybody know how long before I see weight loss results? Although I have been feeling better...I have had trouble sleeping at nights! I have tried several antidepressants and nothing seems to work for me yet. Please let me know how it has worked for you!!!!
Wellbutrin definetly affects weight loss. For me I was on it than stopped (not advised) and I gained weight in few days.? Since this drug was initially for smokers I believe it has enough affect to brain, similar to thyroid medication. Many years ago you couldnt get wellburtin unless the drs office called it in stating it wasnt for smoking. Since it went generic, insurance begain to cover.
Sadly, it does make you a bit paranoid for some reason. I dont think it really is as effective for depression as other meds but this is the only one that doesnt make me feel nausiated
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.